Opuscula Math. 32, no. 2 (2012), 377-394
On a nonlinear integrodifferential evolution inclusion with nonlocal initial conditions in Banach spaces
Abstract. In this paper, we discuss the existence results for a class of nnlinear integrodifferential evolution inclusions with nonlocal initial conditions in Banach spaces. Our results are based on a fixed point theorem for condensing maps due to Martelli and the resolvent operators combined with approximation techniques.
Keywords: nonlinear integrodifferential evolution inclusions, fixed point, resolvent operator, nonlocal initial condition.
Mathematics Subject Classification: 34A60, 34G20, 34G25.
- Received: 2011-03-01.
- Revised: 2011-04-04.
- Accepted: 2011-04-07.